RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 3(333), Pages 187–188 (Mi umn305)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On limit sets of differential equations near singular critical points

M. V. Shamolin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm305

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:3, 595–596

Bibliographic databases:

MSC: 34C05
Accepted: 03.04.2000

Citation: M. V. Shamolin, “On limit sets of differential equations near singular critical points”, Uspekhi Mat. Nauk, 55:3(333) (2000), 187–188; Russian Math. Surveys, 55:3 (2000), 595–596

Citation in format AMSBIB
\Bibitem{Sha00}
\by M.~V.~Shamolin
\paper On limit sets of differential equations near singular critical points
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 3(333)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn305}
\crossref{https://doi.org/10.4213/rm305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1777365}
\zmath{https://zbmath.org/?q=an:0968.34021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..595S}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 3
\pages 595--596
\crossref{https://doi.org/10.1070/rm2000v055n03ABEH000305}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165519900019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034356530}


Linking options:
  • http://mi.mathnet.ru/eng/umn305
  • https://doi.org/10.4213/rm305
  • http://mi.mathnet.ru/eng/umn/v55/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    3. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    4. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    5. M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, J. Math. Sci. (N. Y.), 234:4 (2018), 548–590  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    Full text:64
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019